# SDR REXA2022011900083

- Difficulty date: December 22, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 32,742 hours, 22,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: CC670340942S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FS 280 LONGITUDINAL FLOOR BEAM CORRODED IN MULTIPLE PLACES	REMOVED AND REPLACED BEAM IAW CRJ 900 SRM 51-42-21-001-001-A01, 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-13-001-001-A01.
